# SDR USAA2009092292593

- Difficulty date: September 10, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67 + 16 INCHES & FR69 + 4 INCHES, Y1165.  REPLACED FLOORBEAM BETWEEN FR67 + 16 INCHES & FR69 + 4 INCHES, Y1165 IAW A320 SRM 51-72-11 & A320 DRAWING 17053472000.
